# SDR AALA201707279015

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 73,816 hours, 25,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PACK WAS JAMMED IN DOOR WHEN CLOSING FOR DEPARTURE.DUE TO LOOSE GUIDE ARM BOLTS.   TORQUED THE BOLTS AND ACCOMPLISHED ADJUSTMENT OF GUIDE ARM IAW AMM 52-11-04-822-056.  OPS CHECKED GOOD.
